Erratum: Complexity and rank double cones and tensor products decompositions.
Commentarii mathematici Helvetici, Tome 68 (1993) no. 2, pp. 673-674
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1993__68_2_251500,
author = {D.I. Panyushev},
title = {Erratum: {Complexity} and rank double cones and tensor products decompositions.},
journal = {Commentarii mathematici Helvetici},
pages = {673--674},
year = {1993},
volume = {68},
number = {2},
zbl = {0808.14043},
url = {http://geodesic.mathdoc.fr/item/CMH_1993__68_2_251500/}
}
D.I. Panyushev. Erratum: Complexity and rank double cones and tensor products decompositions.. Commentarii mathematici Helvetici, Tome 68 (1993) no. 2, pp. 673-674. http://geodesic.mathdoc.fr/item/CMH_1993__68_2_251500/